# SDR DALA2023020801006

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus A300*
- Aircraft serial: 55153
- Aircraft time: 2,040 hours, 1,037 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SMELLED BURNING PLASTIC SMELL WHEN THE FLOOR HEATER WAS TURNED ON IN THE AFT GALLEY. FWD TO MEL 21-23-65. REMOVED AND REPLACED AFT DUCT HEATER PER A220 EFIM SOLUTION #2-37570. C/W AMDS CARD 0550-2001 A220 ODI FOLLOW UP INFORMATION. CONTACTED MCC AND GOT APPROVAL TO RELEASE. MEL AND PLACARD REMOVED (M) PROCEDURES REVERSED. (LP# 9667026)
